# SDR AALA202310272886

- Difficulty date: October 16, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,237 hours, 13,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTING AT ROW 16 INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202310192886: REMOVED AND REPLACED CABLE INSEAT INTERFACE AT ROW 16; NO HELP. RECONNECTED WIRE AND REPLACED PIN..** (CLOSED)
